# SDR SWAA2016070553542

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,684 hours, 54,110 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482517
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED RIGHT MAIN LANDING GEAR LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION.  ON ARRIVAL, PLACED GM TO OFF AND RT MAIN INDICATED GREEN. WITH GM DOWN ALL INDICATIONS NORMAL 3 GREEN, RED LIGHTS OUT.  R & R RT MAIN GEAR UPLOCK ACTUATOR IAW AMM.
